Open Access System for Information Sharing

Login Library

1. Journal Papers 841

Subscribe to this collection to receive daily e-mail notification of new additions
Collection's Items (Sorted by Issue Date in Descending order): 1 to 20 of 841
Issue DateTitle
2019-Feb

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 371, no. 4, page. 2383 - 2429, 2019-02

Cha, Jae Choon; Kim, Taehee

2019-Jan

J. Comput. Appl. Math., vol. 345, no. 1, page. 320 - 337, 2019-01

KWEON, JAE RYONG; Han, Joo-Hyeong

2018-Dec

JOURNAL OF NUMBER THEORY, vol. 0, no. 0, page. 0 - 0, 2018-12

CHOIE, YOUNG JU; Kohnen, Winfried

2018-Dec

MATHEMATISCHE ANNALEN, vol. 372, no. 3-4, page. 1239 - 1276, 2018-12

PARK, JIHUN; Won, Joonyeong

2018-Nov

COMPOSITIO MATHEMATICA, vol. 154, no. 11, page. 2462 - 2484, 2018-11

Cheltsov, Ivan; Dubouloz, Adrien; Park, Jihun

2018-Oct

ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 230, no. 1, page. 49 - 123, 2018-10

KIM, CHANWOO; LEE, DONGHYUN

2018-Oct

Journal of Homotopy and Related Structures, 2018-10

PARK, JEEHOON; Yhee, Donggeun

2018-Sep

European Journal of Mathematics, vol. 4, no. 3, page. 845 - 858, 2018-09

PARK, JIHUN; Cheltsov, Ivan; Shramov, Constantin

2018-Aug

Communications in Mathematical Sciences, vol. 16, no. 3, page. 589 - 615, 2018-08

LEE, DONGHYUN

2018-Jul

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 465, no. 2, page. 839 - 856, 2018-07

CHOI, YUN SUNG; KIM, UN YOUNG; MAESTRE, MANUEL

2018-Jun

MATHEMATIKA, vol. 64, no. 3, page. 637 - 651, 2018-06

KIM, DOKYOUNG; KIM, YESEUL; Park, Jeehoon

2018-Jun

QUARTERLY JOURNAL OF MATHEMATICS, vol. 69, no. 2, page. 425 - 442, 2018-06

Cha, Jae Choon

2018-May

COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 360, no. 1, page. 307 - 346, 2018-05

Khoshnevisan, Davar; Kim, Kunwoo; Xiao, Yimin

2018-Apr

MATHEMATISCHE ANNALEN, vol. 370, no. 3-4, page. 963 - 992, 2018-04

Cha, Jae Choon

2018-Apr

MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 253, no. 1212, page. 1 - 159, 2018-04

Bruggeman, Roelof; CHOIE, YOUNG JU; Diamantis, Nikolaos

2018-Mar

Journal of Hyperbolic Differential Equations, vol. 15, no. 01, page. 37 - 118, 2018-03

LEE, DONGHYUN; ELGINDI, TAREK

2018-Mar

COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, vol. 71, no. 3, page. 411 - 504, 2018-03

LEE, DONGHYUN; KIM, CHANWOO

2018-Mar

SIAM JOURNAL ON MATHEMATICAL ANALYSIS, vol. 50, no. 2, page. 2194 - 2232, 2018-03

HWANG, HYUNG JU; Jang,Juhi; Jung,Jaewoo

2018-Feb

AIP Advances, vol. 8, no. 2, page. 025224, 2018-02

Oh, Youngmin; HWANG, HYUNG JU; Leconte, Michael; Kim, Minwoo; YUN, GUNSU

2018-Jan

ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, vol. 35, no. 35, page. 161 - 186, 2018-01

BAE, MYOUNGJEAN; Weng, Shangkun

1 2 3 4 5 6 7 8 9 10 11 43

Browse